# SDR V0XD20160307052

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE LUG IS CRACKED ON FWD END.  R & R PAXS DOOR PIANO HINGE IAW SRM 52-11-01, 51-25-16, 51-42-13 & 51-52-06.
